# SDR DALA1022879868

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1088 L29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN AFT CARGO COMPARTMENT LONGERON AT BS 1088 L29L. REPAIRED IAW SRM 51-01/53-3 FIG 18, PAGE 241.
